Open Access
Translator Disclaimer
2013 Multivariate Padé Approximation for Solving Nonlinear Partial Differential Equations of Fractional Order
Veyis Turut, Nuran Güzel
Abstr. Appl. Anal. 2013(SI50): 1-12 (2013). DOI: 10.1155/2013/746401

Abstract

Two tecHniques were implemented, the Adomian decomposition method (ADM) and multivariate Padé approximation (MPA), for solving nonlinear partial differential equations of fractional order. The fractional derivatives are described in Caputo sense. First, the fractional differential equation has been solved and converted to power series by Adomian decomposition method (ADM), then power series solution of fractional differential equation was put into multivariate Padé series. Finally, numerical results were compared and presented in tables and figures.

Citation

Download Citation

Veyis Turut. Nuran Güzel. "Multivariate Padé Approximation for Solving Nonlinear Partial Differential Equations of Fractional Order." Abstr. Appl. Anal. 2013 (SI50) 1 - 12, 2013. https://doi.org/10.1155/2013/746401

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1275.65088
MathSciNet: MR3035303
Digital Object Identifier: 10.1155/2013/746401

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2013 • No. SI50 • 2013
Back to Top